# SDR COMA9960632

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skiin
- Part number: 601R10045
- Condition: Cracked
- Location: Ws 54
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS DETECTED IN THE LOWER HORIZONTAL SURFACE LT LOWER WING ACCESS HOLE AT 540AB.  BLENDED OUT DAMAGED AREAS, ROTO-PEENED, ALODINED IAW BOMBARDIER REO 601R-57-21-030.
